# SDR MALA975401

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3442 · Weather Radar System
- Part: Weather Radar
- Part number: 071131900
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE WEATHER RADAR WAS FOUND TO BE INOP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR.  OPS CHECK GOOD.  (M)
